How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR MED MD Your Own Question
DR MED MD
DR MED MD, Board Certified MD
Category: Health
Satisfied Customers: 2407
Experience:  MD
8742629
Type Your Health Question Here...
DR MED MD is online now
A new question is answered every 9 seconds

HIGH PRIORITY.50mg of Xanax every night to help me sleep for

This answer was rated:

Hi, I take .50mg of Xanax every night to help me sleep for about 6 months. I was sick a few weeks ago and took .50mg twice a day for several days to help me sleep. Now I have run out and for the past week and a half I have had some major withdrawal symptoms. I didn't realize what was wrong with me at first. I have extreme anxiety, headaches, depression, diahhrea, which is very unlike me. Is this normal for such a small dosage? I have a call in to my dr. I DO NOT WANT ANY MEDICAL ADVICE but I want to know if this is normal considering the dosage and the fact that I only take it at night to sleep?
Hello,

Yes this is normal to have withdrawal symptoms even if dose is less.

Thanks
DR MED MD and 4 other Health Specialists are ready to help you

Related Health Questions